# SDR P5CA9600302

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Bare Wire
- Location: Nr 2 Pylon
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LEFT WING OVERHEAT LIGHT ILLUMINATED.  RETURNED TO BLOCKS.  FOUND NR 4 LED GROUP WITH AN AIR LEAK, REPLACED SEAL IAW MM 36-11-01.  FOUND SENSOR NR 2 INBOARD OF NR 2 PYLON WITH A BARE WIRE.  REPAIRED SAME IAW MM 26-18-02.  L/E OVERHEAT SYSTEM CHECKS GOOD IAW MM 26-18-01.
